# SDR DALA14028979223

- Difficulty date: May 5, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 37,558 hours, 25,630 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR LOWER ANGLE CORRODED AT XRS 164,  REPAIRED IAW  ERA 525623-14, REV O.
